On an Inequality of the Lupas Type

Full text for this resource is not available from the Research Repository.

Barnett, Neil S and Dragomir, Sever S (2008) On an Inequality of the Lupas Type. Demonstratio Mathematica, 41 (1). pp. 57-62. ISSN 0420-1213


An inequality of the Lupa¸s type for ˇCebyˇsev functionals is established.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3500
Official URL http://ajmaa.org/RGMIA/papers/v10e/ILT.pdf
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15204
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login